Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla rash
Jul 21, 2010

Hello Keith i has a question for you...i been taking atripla for 10 days and yesterday i woke uo with a rash on my forearms and then start in my upper chest around 2 pm it start on my stomach and at night on my legs,This morning i started gettin the rash on my neck and face...I went to beach on saturday and didn't use any sunscreen...i was reading that sustiva has fhotosesitivity(that's how u say it?)...i went to my doctor today and he said is the first time that he seems a rash like mine i didn't take my medication last night causae i was afraid that it gets worse..my doctor says than i should keep takin atripla that in 4 days my rash will be better and it will never come back again. thank you

Response from Dr. Henry

Atripla (usually the efavirenz) can cause a rash as you describe which us usually self-limiting (or needs modest symptom management)over the next 1-2 weeks. If worsens, persists, involves eyes/mouth then further clinic assessment and consideration of stopping/switching is recommended. KH



Previous
syn visc injections
Next
hiv and hep A + B

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement